Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 457, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2008, 4:29 AM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 4:29 AM CDT (09:29 UTC)
- Expired
- Jun 20, 2008, 5:19 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 200928
SVRTSA
OKC097-131-145-201030-
/O.NEW.KTSA.SV.W.0457.080620T0929Z-080620T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT FRI JUN 20 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 530 AM CDT
* AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CHOUTEAU...MOVING
SOUTH AT 16 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INOLA...
CHOUTEAU AND WAGONER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3598 9527 3597 9529 3595 9528 3593 9528
3592 9528 3590 9528 3591 9561 3626 9558
3628 9536
TIME...MOT...LOC 0929Z 340DEG 14KT 3620 9543
$$3 follow-up statements
000
WWUS54 KTSA 200948
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT FRI JUN 20 2008
OKC097-131-145-201030-
/O.CON.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-ROGERS OK-MAYES OK-
448 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND CENTRAL WAGONER
COUNTIES...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MAZIE...MOVING SOUTH
AT 17 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAZIE AND
WAGONER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
3591 9561 3614 9556 3618 9536
TIME...MOT...LOC 0948Z 355DEG 15KT 3611 9543
$$000
WWUS54 KTSA 201012
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT FRI JUN 20 2008
OKC097-131-201023-
/O.CAN.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
ROGERS OK-MAYES OK-
513 AM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES AND
SOUTHEASTERN ROGERS COUNTIES IS CANCELLED...
LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1013Z 355DEG 15KT 3601 9542
$$
OKC145-201030-
/O.CON.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-
513 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN WAGONER COUNTY...
AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR WAGONER...MOVING SOUTH AT 17 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1013Z 355DEG 15KT 3601 9542
$$000
WWUS54 KTSA 201019
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT FRI JUN 20 2008
OKC145-201029-
/O.CAN.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-
519 AM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1019Z 355DEG 15KT 3599 9542
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:11 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 20, 4:11 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 411 AM CDT FRI JUN 20 2008 .DISCUSSION... CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH SOUTH INTO PORTIONS OF EAST CENTRAL OKLAHOMA THIS MORNING. ALTHOUGH INSTABILITY IS NOT AS HIGH COMPARED TO FURTHER SOUTHWEST...MUCAPES AROUND 1500 J/KG WITH 30 KNOTS DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT A MARGINAL SEVERE THREAT THROUGH MID MORNING. ACTIVITY IS EXPECTED TO PUSH SOUTHEAST OF AREA BY AFTERNOON WITH PRECIPITATION CHANCES DECREASES. TOUGH FORECAST FOR THE NEXT FEW DAYS AS NORTHWEST FLOW ALOFT CONTINUES. MODELS HAVE HAD A DIFFICULT TIME PINNING DOWN MCS DEVELOPMENT/MOVEMENT FOR THE LAST FEW DAYS AND EXPECT THIS WILL CONTINUE. WITH THAT SAID ONLY WENT SLIGHTLY HIGHER ON POPS COMPARED TO MAV GUIDANCE GIVEN THE UNCERTAINTY ON WHEN AND WHERE PRECIP WILL DEVELOP. IN THE EXTENDED STAYED CLOSE TO THE MEX AS ECMWF SHOWS NO SIGNIFICANT DIFFERENCES. UPPER HIGH TRIES TO BUILD INTO THE SOUTHERN PLAINS DURING THE EARLY PART OF NEXT WEEK WITH WEAKNESS IN THE RIDGE DEVELOPING ACROSS THE CENTRAL PLAINS BY MID WEEK. THIS MAY GIVE REGION A SLIGHTLY BETTER CHANCE FOR PRECIP DURING THIS TIME FRAME. OTHERWISE...WARM AND HUMID WEATHER TO CONTINUE. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 66 86 64 / 20 10 20 20 FSM 87 67 85 64 / 60 10 10 10 MLC 89 65 85 62 / 30 0 10 10 BVO 86 62 86 61 / 10 10 20 20 FYV 82 59 81 58 / 40 10 10 10 BYV 82 62 81 59 / 40 10 10 10 MKO 86 65 84 63 / 30 10 10 10 MIO 86 62 86 61 / 20 10 10 20 F10 88 65 84 62 / 20 10 20 20 HHW 90 66 87 62 / 40 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....12
Hazardous weather outlook, Jun 20, 1:29 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 129 AM CDT FRI JUN 20 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 129 AM CDT FRI JUN 20 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. DISCUSSION... THUNDERSTORMS WERE DEVELOPING OVER NORTHEAST OKLAHOMA EARLY THIS MORNING. ENOUGH ELEVATED INSTABILITY AND SHEAR WAS PRESENT FOR SEVERE THUNDERSTORMS. THUS...STRONG TO SEVERE STORMS ARE A POSSIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER RIDGE IS EXPECTED TO DEVELOP OVER THE WEEKEND PROVIDING A RELATIVELY DRY WEEKEND. AN UPPER TROUGH WILL SWING THROUGH THE REGION TUESDAY AND WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS BACK INTO THE THE FORECAST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 10:33 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT THU JUN 19 2008
OKZ075-076-200415-
LATIMER OK-LE FLORE OK-
1033 PM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND NORTHEASTERN LATIMER
AT 1033 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PANOLA...MOVING EAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PANOLA AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3483 9527 3496 9532 3507 9505 3506 9504
3506 9497 3488 9490
TIME...MOT...LOC 0333Z 251DEG 16KT 3491 9523Special weather statement, Jun 19, 10:44 PM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU JUN 19 2008
OKZ073-075-200430-
LATIMER OK-PITTSBURG OK-
1044 PM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND WESTERN LATIMER
AT 1044 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF BLOCKER...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GOWEN...BLOCKER AND
FEATHERSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3510 9535 3487 9544 3496 9577 3511 9573
TIME...MOT...LOC 0344Z 282DEG 17KT 3503 9559Special weather statement, Jun 19, 11:15 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT THU JUN 19 2008
OKZ073>075-200445-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1115 PM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER
AT 1115 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF FEATHERSTON...MOVING EAST AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEQUIRE...
LEWISVILLE...KINTA...FEATHERSTON AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3515 9509 3492 9509 3495 9553 3513 9553
TIME...MOT...LOC 0415Z 270DEG 18KT 3504 9541Special weather statement, Jun 20, 1:27 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT FRI JUN 20 2008
OKZ057-058-063-200730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
127 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE...NORTHEASTERN CRAIG AND OTTAWA
AT 127 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF WELCH TO COMMERCE...MOVING
SOUTHEAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...QUAPAW...CARDIN...PICHER...PYRAMID CORNERS...
BLUEJACKET AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3673 9461 3660 9462 3665 9503 3700 9530
3700 9482
TIME...MOT...LOC 0627Z 328DEG 16KT 3697 9518 3694 9488Special weather statement, Jun 20, 2:25 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI JUN 20 2008
OKZ056>058-061>063-200830-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
225 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...DELAWARE...SOUTHERN CRAIG...SOUTHERN
OTTAWA...SOUTHEASTERN NOWATA AND NORTHERN MAYES
AT 225 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF NEW ALLUWE TO 4 MILES EAST OF
VINITA TO 10 MILES NORTHEAST OF GROVE...MOVING SOUTH AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
LEACH...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NEW
ALLUWE...CHELSEA...AFTON...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...
DISNEY AND MAYSVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.
LAT...LON 3670 9512 3675 9463 3649 9461 3648 9462
3644 9460 3626 9459 3620 9491 3634 9543
3678 9557
TIME...MOT...LOC 0725Z 342DEG 18KT 3673 9550 3662 9508
3671 9468Local storm report, Jun 20, 4:15 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 2 W KANSAS 36.21N 94.83W
06/20/2008 E0.75 INCH DELAWARE OK LAW ENFORCEMENT
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jun 19, 10:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 19, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 24 min |
| Jun 19, 11:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Jun 20, 1:27 AM CDT | Special Weather Statement | TSA | Ottawa | 63 min |
| Jun 20, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 54 min |
| Jun 20, 2:25 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 65 min |
| Jun 20, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Rogers | 62 min |
| Jun 20, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jun 20, 4:51 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 54 min |
| Jun 20, 5:18 AM CDT | Special Weather Statement | TSA | Sequoyah | 57 min |
| Jun 20, 5:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 58 min |
| Jun 20, 6:13 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 32 min |
| Jun 20, 6:47 AM CDT | Special Weather Statement | TSA | Muskogee | 58 min |
| Jun 20, 6:57 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 63 min |
| Jun 20, 7:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 55 min |
| Jun 20, 7:37 AM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Jun 20, 7:41 AM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Jun 20, 8:19 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 3 hr |
| Jun 20, 8:23 AM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Jun 20, 8:37 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 6 hr |
| Jun 20, 8:51 AM CDT | Special Weather Statement | TSA | LeFlore | 54 min |
| Jun 20, 10:03 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jun 20, 10:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Jun 20, 11:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Jun 20, 11:39 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Jun 20, 12:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Jun 20, 12:30 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
| Jun 20, 12:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 39 min |
| Jun 20, 1:22 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.